# SDR FDEA201005131535

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651730617
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 L/E SLAT INBD & OTBD RIBS ARE CRACKED WHERE ACTUATOR ROD END MOUNTS.   R & R INBD & OTBD ACTUATOR RIBS PN 65-17310-3 & 65-17310-4, FABRICATED 1   EA OTBD RIB APPROX WS 251 FROM 7075-O .040 DIM: 16.25" X 6" & FABRICATED NEW ACTUATOR RIB CHANNEL FROM 2024T3 .071 DIM: 9" .7500 X 5" .5 & INSTALLED NEW INBD & OTBD ACTUATOR RIBS, OTBD RIB & CHANNEL IAW SRM 51-30-2, SRM 51-20-1, SRM 51-10-2, FAS ER 2-37153-801 & DWG 65-17310.
